# SDR SIMA201029105

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 22,969 hours, 20,257 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001003
- Part serial: 00607A
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4459 DURING THE DESCENT THE CREW REPORTED THAT WHILE SELECTING FLAPS THEY GOT A FLAP FAIL MESSAGE ON EICAS.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED AT YYZ.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLAP TRANSMISSION BRAKE IAW AMM 27-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
